# SDR 2015FA0000314

- Difficulty date: July 9, 2015
- Submitted: July 9, 2015
- Operation: General aviation
- Make and model: Cirrus SR20
- Aircraft serial: 2123
- Aircraft time: 1,182 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 11839002
- Part serial: 5347
- Condition: Leaking
- Location: Fuel Boost
- Part time: 1,182 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL BOOST PUMP NOISY. CONDUCTED A FUNCTIONAL TEST.   ELECTRIC FUEL PUMP LEAK CHECK IAW AMM TEMP REVISION 28-20-01, PAGE 10 ITEM (3).  FAILED TEST FUEL LEAKED INTO COLLECTION CONTAINER DURING TESTING.
